Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    15
  • comments
    5
  • views
    12394

Accutane + Bactrim Week 3

tub53344

786 views

I forgot to do this last week and then just decided to skip a post. I have now been on 10 mg of accutane everyday for two weeks and on Bactrim. last week I had a little bit of a breakout but nothing unmanageable, and it's already mostly gone. Some blackheads have returned but no where near as severe as before with the 20 mg a day. My skin is still better then it was before starting accutane. My regimen is the same as whenever I last stated it.

A few days ago I went from taking the Bactrim twice a day to once a day. I think it was starting to really upset my stomach, I already feel better from just taking it once a day. I go back to the dermatologist Friday and will probably stop taking the Bactrim all together once I'm done with this round. The only side effect from the accutane I have had is dry lips.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×